This is what I love about Sprycel! Just when you think you've gotten most of the minor side effects conquered it throws out a new one. I now understand the meaning of purpura; it's Latin for purple <insert portion of body with rash>!
I have always had an occasional smattering of petechiae, mostly on the backs of my hands. A few weeks ago I took off my socks getting ready for bed only to find the tops of my first three toes on both feet were purple!
After checking to make sure I had not turned into a Smurf my next thought was it's just a rash on my toes, how bad can it be? It never went away but it did improve until last night when they went all purple on me again. Today I noticed I had it on a couple fingers of my right hand. That gave me a little frisson of anxiety.
Of course, this all began three days after my Mayo visit and now it's a week before I see my local onc.
Any words of comfort? Has anyone experienced this before? Am I going to have to forsake flip flops and wear gloves for the rest of my life?!